I had acne on my face, and the hospital dispensed the medicine, 1 capsule twice a day.Took doxycycline hydrochloride capsule stomach upset, burning sensation, pain, vomiting sensation, one day and one night.I stopped taking it today, will it ease tomorrow?
If due to acne on the face, after eating doxycycline stomach discomfort, burning sensation and pain, because doxycycline itself will have digestive moral adverse reactions, after stopping the drug can gradually ease, if there is no significant relief, you can take oral drugs to protect the gastrointestinal mucosa, such as aluminum phosphate gel.
Doxycycline has serious gastrointestinal reactions. If gastrointestinal reactions occur after meals, it is recommended to stop taking this drug to avoid adverse consequences.If doxycycline is necessary for the treatment of a certain disease, it is recommended to reduce the dosage or replace it with a similar product.
After taking doxycycline hydrochloride capsules for stomach discomfort, you are advised to stop using the medicine immediately and eat more warm and soft easily digestible food, more liquid food, such as millet porridge, noodles, lump soup, etc., so that the symptoms of stomach discomfort will be relieved.
Your situation is considered to be an adverse reaction caused by drug stimulation of the stomach, it is recommended to take after meals, if the symptoms are more serious, you can temporarily stop the drug, the symptoms will be relieved after stopping the drug.
If the symptoms are not relieved, you can treat the symptoms, give some drugs to relieve the stomach, such as drugs to protect the gastric mucosa, pay attention to a light diet, try to eat less spicy and irritating food, and eat small and frequent meals.